MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH CANNSCR Ø4 SELF-DRILL L36/12 TAN GOLD; SCREW,FIXATION,BONE

OBERDORF SYNTHES PRODUKTIONS GMBH CANNSCR Ø4 SELF-DRILL L36/12 TAN GOLD; SCREW,FIXATION,BONE
Model Number 407.636
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Implant date is unknown.Explant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Address and telephone number not available.Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during unknown procedure on (b)(6) 2018, cannscr ø4 self-drill l36/12 tan gold screw itself damaged inside before use and another screw (same size and material) was used to complete the procedure.There was no patient harm.This is report 1 of 1 for (b)(4).

Brand Name
CANNSCR Ø4 SELF-DRILL L36/12 TAN GOLD
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7645461
Report Number8030965-2018-54681
Device Sequence Number16531626
Product Code HWC
UDI-Device Identifier10886982208415
UDI-Public(01)10886982208415
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407.636
Device Catalogue Number407.636
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/28/2018
Patient Sequence Number1